# SDR IPXA11567884

- Difficulty date: June 30, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 20,741 hours, 14,209 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540 S5-6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, BS 540 FRAME DENTED BETWEEN STR 5-6 RT REPAIRED FRAME STA 540 BETWEEN S-5R AND S-6R IAW SRM 53-00-07-2R-1.
